CaltechAUTHORS
  A Caltech Library Service

Geography and botany of irreducible non-spin symplectic 4-manifolds with abelian fundamental group

Torres, Rafael (2014) Geography and botany of irreducible non-spin symplectic 4-manifolds with abelian fundamental group. Glasgow Mathematical Journal, 56 (2). pp. 261-281. ISSN 0017-0895. http://resolver.caltech.edu/CaltechAUTHORS:20140611-110058821

[img]
Preview
PDF - Published Version
See Usage Policy.

3733Kb
[img]
Preview
PDF - Submitted Version
See Usage Policy.

313Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20140611-110058821

Abstract

The geography and botany problems of irreducible non-spin symplectic 4-manifolds with a choice of fundamental group from {ℤp,ℤp⊕ℤq,ℤ,ℤ⊕ℤp,ℤ⊕ℤ} are studied by building upon the recent progress obtained on the simply connected realm. Results on the botany of simply connected 4-manifolds not available in the literature are extended.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://journals.cambridge.org/action/displayAbstractPublisherArticle
http://dx.doi.org/10.1017/S0017089513000232DOIArticle
http://arxiv.org/abs/0903.5503arXivArticle
Alternate Title:On the geography and botany of irreducible nonspin 4-manifolds with abelian fundamental group
Additional Information:© 2013 Glasgow Mathematical Journal Trust. Received 27 August 2012; revised 5 March 2013; accepted 22 May 2013; first published online 13 August 2013. The author thanks I. Baykur for suggesting the problem, and M. Marcolli and P. Kirk for their encouragement and support. The author thanks A. Akhmedov, S. Baldridge, D. Calegari, R. Fintushel, I. Hambleton, M. Kreck, B. D. Park, R. J. Stern and the referees for comments on an earlier version of this paper. We thank the math department at Caltech, the math department at the State University of Florida and are especially thankful to the Max-Planck Institut für Mathematik, Bonn for their warm hospitality and excellent working conditions. This work was supported by an TMPRS scholarship from the Max-Planck Society.
Funders:
Funding AgencyGrant Number
Max-Planck Society TMPRS scholarshipUNSPECIFIED
Classification Code:MSC 2010:57R17; 57M05; 54D05
Record Number:CaltechAUTHORS:20140611-110058821
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20140611-110058821
Official Citation:Rafael Torres GEOGRAPHY AND BOTANY OF IRREDUCIBLE NON-SPIN SYMPLECTIC 4-MANIFOLDS WITH ABELIAN FUNDAMENTAL GROUP Glasgow Mathematical Journal / Volume 56 / Issue 02 / May 2014, pp 261 - 281 DOI: http://dx.doi.org/10.1017/S0017089513000232 (About DOI), Published online: 13 August 2013
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:46204
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:11 Jun 2014 18:59
Last Modified:11 Jun 2014 18:59

Repository Staff Only: item control page